# SDR A6WA201040422

- Difficulty date: June 9, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON L/E 699CB HAS MINOR CHAFE DAMAGE.  REPAIRED IAW 200-57-60-06 WITH 0.0003 MATERIAL LOSS.
